# SDR ABXA9800368

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox  Box
- Part number: 0080004003
- Condition: Defective
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH, GEAR DOOR OPEN LIGHT FAILED TO EXTINGUISH AFTER GEAR EXTENSION. RECYCLED GEAR AND LIGHT EXTINGUISHED.  REPLACED LANDING GEAR PROXIMITY BOX IAW DC9 MM 32-00.
